# SDR SWAA950667

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION BETWEEN S4 AND 6R ON AFT FACE AND O/B FLANGE O/B SURFACE OF FRAME INCLUDING STRINGER CLIP.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
